• 472 Citations
  • 9 h-Index
1981 …2019
If you made any changes in Pure these will be visible here soon.

Research Output 1981 2019

  • 472 Citations
  • 9 h-Index
  • 62 Article
Filter
Article
2019

Degenerations over (A )-singularities and construction of degenerations over commutative rings

Hiramatsu, N., Takahashi, R. & Yoshino, Y., May 1 2019, In : Journal of Algebra. 525, p. 374-389 16 p.

Research output: Contribution to journalArticle

Degeneration
Commutative Ring
Singularity
Module
Matrix Representation
2018

An Auslander-Reiten principle in derived categories

Ono, M. & Yoshino, Y., May 15 2018, In : Journal of Pure and Applied Algebra.

Research output: Contribution to journalArticle

File

Degenerations over $(A_\infty)$-singularities and construction of degenerations over commutative rings

Hiramatsu, N., Takahashi, R. & Yoshino, Y., Feb 28 2018, In : arXiv.

Research output: Contribution to journalArticle

File

Homotopy categories of unbounded complexes of projective modules

Yoshino, Y., May 15 2018, In : arXiv.

Research output: Contribution to journalArticle

File

Localization functors and cosupport in derived categories of commutative Noetherian rings

Nakamura, T. & Yoshino, Y., Jan 1 2018, In : Pacific Journal of Mathematics. 296, 2, p. 405-435 31 p.

Research output: Contribution to journalArticle

Derived Category
Noetherian Ring
Commutative Ring
Functor
Module
2 Citations (Scopus)

Noncommutative resolutions using syzygies

Dao, H., Iyama, O., Iyengar, S. B., Takahashi, R., Wemyss, M. & Yoshino, Y., Jan 1 2018, (Accepted/In press) In : Bulletin of the London Mathematical Society.

Research output: Contribution to journalArticle

Syzygies
Regular Local Ring
Noether
Polynomial ring
Module

Weak liftings of DG modules

Nasseh, S. & Yoshino, Y., May 15 2018, In : Journal of Algebra. 502, p. 233-248 16 p.

Research output: Contribution to journalArticle

Graded Module
Module
2017
1 Citation (Scopus)

A local duality principle in derived categories of commutative Noetherian rings

Nakamura, T. & Yoshino, Y., 2017, (Accepted/In press) In : Journal of Pure and Applied Algebra.

Research output: Contribution to journalArticle

Duality Principle
Derived Category
Noetherian Ring
Commutative Ring
Functor
3 Citations (Scopus)

An Auslander–Reiten principle in derived categories

Ono, M. & Yoshino, Y., Jun 1 2017, In : Journal of Pure and Applied Algebra. 221, 6, p. 1268-1278 11 p.

Research output: Contribution to journalArticle

Gorenstein Ring
Derived Category
One Dimension
Locus
Duality

Localization functors and cosupport in derived categories of commutative Noetherian rings

Nakamura, T. & Yoshino, Y., Oct 24 2017, In : Pacific J. Math..

Research output: Contribution to journalArticle

File
2016

Noncommutative resolutions using syzygies

Dao, H., Iyama, O., Iyengar, S. B., Takahashi, R., Wemyss, M. & Yoshino, Y., Sep 15 2016, In : arXiv.

Research output: Contribution to journalArticle

2015

A Remark on Vanishing of Chain Complexes

Yoshino, Y., Mar 1 2015, In : Acta Mathematica Vietnamica. 40, 1, p. 173-177 5 p.

Research output: Contribution to journalArticle

Derived Category
Noetherian Ring
Commutative Ring
Research and Development
If and only if
2013
4 Citations (Scopus)

Examples of degenerations of Cohen-Macaulay modules

Hiramatsu, N. & Yoshino, Y., 2013, In : Proceedings of the American Mathematical Society. 141, 7, p. 2275-2288 14 p.

Research output: Contribution to journalArticle

Cohen-Macaulay Module
Degeneration
Algebra
Representation Type
Cohen-Macaulay
2011

Abstract local cohomology functors(共著)

Yoshino, Y., 2011, In : Math. Journal of Okayama University. 53, p. 129-154 26 p.

Research output: Contribution to journalArticle

5 Citations (Scopus)

Right and left modules over the Frobenius skew polynomial ring in the F-finite case

SHARP, RODNEY. Y. & Yoshino, Y., Jan 27 2011, (Accepted/In press) In : Mathematical Proceedings of the Cambridge Philosophical Society. p. 1-20 20 p.

Research output: Contribution to journalArticle

Skew Polynomial Ring
Frobenius
Module
Noetherian Ring
Noetherian
8 Citations (Scopus)

Stable degenerations of Cohen-Macaulay modules

Yoshino, Y., Apr 15 2011, In : Journal of Algebra. 332, 1, p. 500-521 22 p.

Research output: Contribution to journalArticle

Cohen-Macaulay Module
Degeneration
Gorenstein
Analogue
Algebra
2010
1 Citation (Scopus)

Automorphism groups and Picard groups of additive full subcategories

Hiramatsu, N. & Yoshino, Y., 2010, In : Mathematica Scandinavica. 107, 1, p. 5-29 25 p.

Research output: Contribution to journalArticle

Picard Group
Automorphism Group
Semi-direct product
Commutative Ring
Automorphisms
3 Citations (Scopus)

On the ex1istence of embeddings into modules of finite homological dimensions

Takahashi, R., Yassemi, S. & Yoshino, Y., Jul 2010, In : Proceedings of the American Mathematical Society. 138, 7, p. 2265-2268 4 p.

Research output: Contribution to journalArticle

Homological Dimension
Finitely Generated
Ring
Projective Dimension
Module
2009
3 Citations (Scopus)

Gröbner bases for the polynomial ring with infinite variables and their applications

Iima, K. I. & Yoshino, Y., Oct 2009, In : Communications in Algebra. 37, 10, p. 3424-3437 14 p.

Research output: Contribution to journalArticle

Polynomial ring
One to one correspondence
Division
Partition
43 Citations (Scopus)

Local cohomology based on a nonclosed support defined by a pair of ideals

Takahashi, R., Yoshino, Y. & Yoshizawa, T., Apr 2009, In : Journal of Pure and Applied Algebra. 213, 4, p. 582-600 19 p.

Research output: Contribution to journalArticle

Local Cohomology
Local Cohomology Modules
Theorem
Generalization
7 Citations (Scopus)

On Ext-indices of ring extensions

Nasseh, S. & Yoshino, Y., Jul 2009, In : Journal of Pure and Applied Algebra. 213, 7, p. 1216-1223 8 p.

Research output: Contribution to journalArticle

Ring
Trivial Extension
Artinian Ring
Local Ring
Finiteness
2008
200 Citations (Scopus)

Mutation in triangulated categories and rigid Cohen-Macaulay modules

Iyama, O. & Yoshino, Y., Apr 2008, In : Inventiones Mathematicae. 172, 1, p. 117-168 52 p.

Research output: Contribution to journalArticle

Cohen-Macaulay Module
Triangulated Category
Tilting
Subring
Duality
1 Citation (Scopus)

Universal lifts of chain complexes over non-commutative parameter algebras

Yoshino, Y., 2008, In : Kyoto Journal of Mathematics. 48, 4, p. 793-845 53 p.

Research output: Contribution to journalArticle

Algebra
Existence and Uniqueness
2007

On a group graded version of BGG

Green, E. L., Martínez-Villa, R. & Yoshino, Y., Oct 2007, In : Communications in Algebra. 35, 10, p. 3145-3163 19 p.

Research output: Contribution to journalArticle

Graded Module
Exterior Algebra
Triangulated Category
Coherent Sheaf
Polynomial Algebra
2005
11 Citations (Scopus)

A functorial approach to modules of G-dimension zero

Yoshino, Y., Jun 2005, In : Illinois Journal of Mathematics. 49, 2, p. 345-367 23 p.

Research output: Contribution to journalArticle

Module
Zero
Noetherian Ring
Frobenius
Commutative Ring

Approximations by modules of G-dimension zero

Yoshino, Y., 2005, In : Contemporary Mathematics. Vol.376, p. 119-125 7 p.

Research output: Contribution to journalArticle

27 Citations (Scopus)

Homological invariants associated to semi-dualizing bimodules

Araya, T., Takahashi, R. & Yoshino, Y., 2005, In : Kyoto Journal of Mathematics. 45, 2, p. 287-306 20 p.

Research output: Contribution to journalArticle

Bimodule
Cohen-Macaulay
Noetherian Ring
Invariant
Non-commutative Rings
2004
9 Citations (Scopus)

Characterizing Cohen-Macaulay local rings by Frobenius maps

Takahashi, R. & Yoshino, Y., Nov 2004, In : Proceedings of the American Mathematical Society. 132, 11, p. 3177-3187 11 p.

Research output: Contribution to journalArticle

Cohen-Macaulay Ring
Cohen-Macaulay
Local Ring
Frobenius
Algebra
12 Citations (Scopus)

On degenerations of modules

Yoshino, Y., Aug 1 2004, In : Journal of Algebra. 278, 1, p. 217-226 10 p.

Research output: Contribution to journalArticle

Degeneration
Module
Finitely Generated
Artinian Algebra
Algebra

Upper Cohen-Macaulay dimension

Yoshino, Y., 2004, In : Math. Journal of Okayama University. Vol.46, p. 17-30 14 p.

Research output: Contribution to journalArticle

2002

On degenenrations of Cohen-Macaulay modules

Yoshino, Y., 2002, In : Journal of Algebra. Vol.248, p. 272-272 1 p.

Research output: Contribution to journalArticle

9 Citations (Scopus)

On degenerations of Cohen-Macaulay modules

Yoshino, Y., Feb 1 2002, In : Journal of Algebra. 248, 1, p. 272-290 19 p.

Research output: Contribution to journalArticle

Cohen-Macaulay Module
Degeneration
Module
Isomorphism Classes
Noetherian
2001
3 Citations (Scopus)

On heights and grades of determinantal ideals

Miyazaki, M. & Yoshino, Y., Jan 15 2001, In : Journal of Algebra. 235, 2, p. 783-804 22 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)

Tate-Vogel completions of half-exact functors

Yoshino, Y., Jun 2001, In : Algebras and Representation Theory. 4, 2, p. 171-200 30 p.

Research output: Contribution to journalArticle

Functor
Completion
Invariant
Homology
Gorenstein Ring
2000
6 Citations (Scopus)

Linkage of Cohen-Macaulay modules over a gorenstein ring

Yoshino, Y. & Isogawa, S., Jun 6 2000, In : Journal of Pure and Applied Algebra. 149, 3, p. 305-318 14 p.

Research output: Contribution to journalArticle

Cohen-Macaulay Module
Gorenstein Ring
Linkage
Unique factorisation domain
Regular Sequence
1999
2 Citations (Scopus)

Modules with null delta invariants

Yoshino, Y., 1999, In : Communications in Algebra. 27, 8, p. 3781-3799 19 p.

Research output: Contribution to journalArticle

Null
Module
Invariant
1998

Auslander''s work on Cohen-Macaulay modules and recent development

Yoshino, Y., 1998, In : Proceedings of ICRA VIII. 23, p. 179-198 20 p.

Research output: Contribution to journalArticle

37 Citations (Scopus)

Remarks on a depth formula, a grade inequality and a conjecture of Auslander

Araya, T. & Yoshino, Y., 1998, In : Communications in Algebra. 26, 11, p. 3793-3806 14 p.

Research output: Contribution to journalArticle

Remarks on depth formula, grade inequality and Auslander conjecture.(共著)

Yoshino, Y., 1998, In : Communications in Algebra. 26, 11, p. 3793-3806 14 p.

Research output: Contribution to journalArticle

12 Citations (Scopus)

Tensor products of matrix factorizations

Yoshino, Y., Dec 1998, In : Nagoya Mathematical Journal. 152, p. 39-56 18 p.

Research output: Contribution to journalArticle

Tensor product of matrices
Matrix Factorization
Tensor Product
Factorization of Matrices
Decompose
1997
10 Citations (Scopus)

The Theory of L-Complexes and Weak Liftings of Complexes

Yoshino, Y., Feb 1 1997, In : Journal of Algebra. 188, 1, p. 144-183 40 p.

Research output: Contribution to journalArticle

1996
5 Citations (Scopus)

On the higher delta invariants of a Gorenstein local ring

Yoshino, Y., 1996, In : Proceedings of the American Mathematical Society. 124, 9, p. 2641-2647 7 p.

Research output: Contribution to journalArticle

Gorenstein Ring
Local Ring
Integer
Invariant
Associated Graded Ring
1994

Auslander modules and quasihomogeneity of local rings

Yoshino, Y., 1994, In : Publications of the Research Inst. for Math. Science, Kyoto Univ.. 30, 6, p. 1009-1038 30 p.

Research output: Contribution to journalArticle

6 Citations (Scopus)

Skew-Polynomial Rings of Frobenius Type and the Theory of Tight Closure

Yoshino, Y., 1994, In : Communications in Algebra. 22, 7, p. 2473-2502 30 p.

Research output: Contribution to journalArticle

Tight Closure
Skew Polynomial Ring
Frobenius